# SDR P5CA2021031500069

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,213 hours, 5,361 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vbv
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TOUCHDOWN, EICAS MESSAGE "R ENG CONTROL" DISPLAYED.( R PIMU SHOWS "CH A/B SENS DISAGREE" R ENG VBV ACT ELEC CONN COND CHED OK, & CLEANED, NO EICAS MSG & STATUS MSG WITH R ENG RUN PER AMM 71-00-00. )
